# SDR A6WA200940032

- Difficulty date: January 12, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 12,972 hours, 12,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 280.00, BL 9.00 IS CRACKED IN THE LWR RADIUS.  CRACK MEASURES 2.00 INCH LONG.  CROSSBEAM AT FS 280.00, BL 9.00 REPAIRED IAW REO 601R-53-11-171, REV D.  (K)
